MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 patient identification: (b)(6) all available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely decreased architect tsh result for a patient sample.The following data was provided (reference range 0.35-4.94 miu/l): (b)(6) 2023 sample id 946737 initial result = aspiration error ec 3350, repeat = 0.292 miu/l same patient, new sample obtained.Sample id 947560 results = 3.4883 and 3.3298 miu/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect tsh results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket and trending review did not identify any trends for the complaint lot.Device history record review did not identify any non-conformances or deviations with the complaint lot and issue.Historical performance was reviewed using data gathered from customers worldwide.The median population result for the lot is within established baselines and comparable with all other lots in the field and confirms no systemic issue for this lot.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency with the architect tsh reagent lot 54190ud00 was identified.
 
Event or Problem Description
The customer observed a falsely decreased architect tsh result for a patient sample.The following data was provided (reference range 0.35-4.94 miu/l): on (b)(6) 2023 sample id (b)(6) initial result = aspiration error ec 3350, repeat = 0.292 miu/l same patient, new sample obtained.Sample id (b)(6) results = 3.4883 and 3.3298 miu/l no impact to patient management was reported.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18073958
Report Number3005094123-2023-00302
Device Sequence Number18058720
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public00380740014230
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2024
Device Catalogue Number07K62-25
Device Lot Number54190UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6); ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient SexUnknown